# SDR WVER2019063000929

- Difficulty date: June 27, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N909FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15009
- Aircraft time: 37,739 hours, 30,078 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH67032047132004
- Condition: Corroded
- Location: Bs 310-349
- Part time: 37,739 hours, 30,078 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTALS BELOW SERVICE DOOR FROM F.S. 310 TO F.S. 349 AT STGR 20R ARE CORRODED.
